Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the subgroups of order a power of $ p$ in the quaternary abelian group in the Galois field of order $ p\sp n$'' [Trans. Amer. Math. Soc. 4 (1903), no. 4, 371-386; 1500648]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 5 (1904), 550-551
MSC: Primary 20D99; Secondary 12E20
Original Article: Trans. Amer. Math. Soc. 4 (1903), 371-386.
MathSciNet review: 1500465
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99, 12E20

Retrieve articles in all journals with MSC: 20D99, 12E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500465-2
Article copyright: © Copyright 1904 American Mathematical Society